# SDR AALA202209268174

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 56,652 hours, 35,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FUNCTIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
